# SDR DALA2019120907183

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 82,524 hours, 21,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6811, L/P 1390058) L2 DOOR SQUEAL. CORRECTIVE ACTION: SECURED D RING AND STRAP HANGING ON SCUFF PLATE.
